# SDR WVER2015042900006

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 24,794 hours, 20,795 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S2S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 280 FLOORBEAM, LT AND RT SIDE'S TO HAVE CORROSION ON THE FWD "J" ANGLE AND THE SACRIFICAL STRIP.  ALSO, FOUND BOTH BEAMS TO BE CRACKED.  REPLACED BOTH LT AND RT BEAMS DURING THE INCORPORATION OF SB 670BA-53-041.
